Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Penis starts losing sperm on seeing porn movies, night falls. What medicines can i take?

doctor i want to know that when ever i saw porn my penis start loosing sperm . i m 21 yrs.. i know its an serious disease and i want to over come through it. other wise it create problem i my married life after 4-5 yrs... advise me any medicos.. and i want to know that some time i have night fall so guide me regarding it. and tell me that this kind of disease create any probleme in planing of child after...
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have problem of getting early ejaculation on watching porn videos and getting night emission.
These are the problems faced by every individual at the age of adolescence and are due to anxiety.
There is no medicine to treat this problem.
You have to try to allay your anxiety and refrain yourself from watching porn videos.
Advice of a qualified Psychiatrist will be helpful in counselling and allaying anxiety.
Do not worry at all all these problems will get resolved of their own once you allay your anxiety.
Dr.Patil

Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor